# SDR AALA982081

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flex Connector
- Part number: 7124951
- Condition: Torn
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1022 - EN ROUTE BUR-DFW, DURING CRUISE AT 24,000 FT, CABIN SUPPLY TEMPERATURE WENT FULL HOT.  FLOW LIGHT ILLUMINATED, RIGHT SUPPLY PRESSURE WENT TO ZERO.  CABIN PRESSURE BEGAN CLIMBING.  AIRCRAFT IN DESCENT, CABIN CONTINUED CLIMBING AT 7,500 FT.  CREW WENT MANUAL AND VERIFIED THE FLOW VALVE WAS CLOSED.  CABIN CONTINUED TO CLIMB THROUGH 10,000 FT. CREW DROPPED THE MASKS AND LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED WATER SEPARATOR INLET BOOT AND OXYGEN MASKS. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
